Skip to content
My WebMD Sign In, Sign Up
Decreasing statin usage
avatar
An_245811 posted:
What are the effects of discontinuing statin use after many years of taking it on the cholesterol levels which are now well within recommendations?
Reply
 
avatar
bobby75703 responded:
Odds are you will see an increase in cholesterol levels. What motivated you to discontinue the statin?


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

try the q
I've been taking CoQ10 200mg every night since being on statins.It helps me with muscle aches caused by the statins without any side ... More
Was this Helpful?
2 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.